# SDR CALA2018060541403

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 11,192 hours, 993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: C39918915
- Condition: Cracked
- Location: R4 Bustle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART OF THE R2 DOOR BUSTLE WAS FOUND ON GALLEY FLOOR .  ALSO FOUND THE  LATCH BRACKET WAS CRACKED.   REMOVED AND REPLACED  IAW AMM 52-11-24-03A720A-A.
